55 yr old caucasian female. 25 malignant melanoma, 40 breast cancer, 45 Graves 46 Rheumatoid Arthritis/Soujern's,
49 Thyroid Cancer, 52 Raynaud's, 54 Thyroid Cancer reoccurance. I suffered Vit. D loss last year and started 1000 units of D. Then Mid December it was discovered my B12 was 256 started sublingual 1000 B12. Cardiologist did Heart MRI and Holter last week due to my left foot turning blue, and my complaining of lightheadedness, trouble breathing, and rapid heartrate at rest.Stress revealed 4beat run of non-sustained ventricular tachtycardia with exercise. I have no results from MRI etal. My new Internist felt it might be Pernicious Anemia even though numbers not that low.
As you may have guessed this is genetic for me. Mother's side Cancer. Father's side Auto Immune.
Would this be considered Immune Dysfunction Syndrome, or just bad luck?
It seems to me the cancers lowered my immune response and opened the door to Auto-Immune Diseases.
I've never had Chemo or Radiation. I've always caught the cancers ahead of the game. Auto Immune no such luck.
I'm frustrated by always (it seems) being sick. Any advice? Thanks, Loretta Cox
It's difficult to give any specific comments on your health, since you obviously are on top of any changes that might signify a dangerous change in course. The vascular difficulties could be due to vasculitis or inflammation of the vascular system. This could be caused by genetics or vascular insult (infection(s), chemicals, etc. that trigger the immune system). Your blood clotting should probably also be checked to see if intervention is required to reduce the chance of heart attack, stroke, etc.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.